# SDR N6WA2024071502

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,339 hours, 30,918 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT DOOR HANDLE COVER LOOSE.  SECURED LH EMERGENCY EXIT DOOR HANDLE COVER IAW CRJ 550 AMM 51-22-00
